# SDR VNAA2017102299902

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 32,366 hours, 32,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103227
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 AND RBL 9 FLOOR SEAT TRACK SEGMENTS ARE CORRODED FROM FS 399 TO FS 409+128. LOCATED, FABRICATED, DRILLED AND COUNTERSUNK SEAT TRACK RBL 9 FS 399 TO FS 409+128 PER REO 601R-53-00-485 REV B DATED 2016-04-01. REMOVED AND INSTALLED FABRICATE SEAT TRACK PN 601R31032-27 AT RBL 9 AND LBL 9 FS 399 - FS 409+128 IAW AMM 53-01-11-946-003 AND AMM 53-01-11-400-802.
